Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Are my symptoms real or is it just me??

I always took the pill with my ex & that was it... I switched to the shot shortly before becoming involved in a new relationship & 2 weeks later I began to/and am still having nausea but during the night only.. I've been feeling really bloated and getting more headaches, but also since I began the shot I haven't been getting my period so I have no good way of telling anything. Any advice?

Answer Question
 
Anonymous

Asked by Anonymous at 1:38 AM on May. 10, 2011 in Pregnancy

Answers (9)
  • Take a test hun
    Anonymous

    Answer by Anonymous at 1:39 AM on May. 10, 2011

  • i did right at the beginning of it all & it said negative, but the symptoms only seem to be getting more active.. is it possible for the test to misread?
    Anonymous

    Comment by Anonymous (original poster) at 1:41 AM on May. 10, 2011

  • It's most likely side effects from the shot...
    CeeCee333

    Answer by CeeCee333 at 1:42 AM on May. 10, 2011

  • i hope so.
    Anonymous

    Comment by Anonymous (original poster) at 1:44 AM on May. 10, 2011

  • after getting my Mirena I get "morning sickness" sometimes, so it's most likely from the horomones. If you are worried go to the dr for a blood test.
    June_Mama09

    Answer by June_Mama09 at 1:46 AM on May. 10, 2011

  • There are false negatives in pregnancy tests all the time...it probably is a side effect from the hormones but if your worried about it go to the Dr
    Lucky209

    Answer by Lucky209 at 1:48 AM on May. 10, 2011

  • thanks for the replies.
    Anonymous

    Comment by Anonymous (original poster) at 1:48 AM on May. 10, 2011

  • Nausea is from the overwhelming amount of hormones in the shot. I've had those symptoms with the shot & some pills. Be careful, after I got the 2nd shot I randomly gained 12 lbs in one week! 2 years of battling my weigh later, I found out the shot damaged my liver because it could not process the rush of 3 months of hormones at once. I know take tons of herbs and go to expensive acupuncture treatments to strengthen my liver & immune system back up.
    MrsTexas

    Answer by MrsTexas at 2:20 AM on May. 10, 2011

  • No form of birth control is 100%. I've had friends who conceived on pretty much every method. Yes, take an HPT. But also, consult your doctor.
    AmourSpork

    Answer by AmourSpork at 4:09 AM on May. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.